# SDR USAA2011100700035

- Difficulty date: October 5, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 35,528 hours, 14,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT AIRCRAFT LEFT INOPERATIVE.  INSTALLED NEW BATTERY IN AFT FLASHLIGHT.  OPS CHECKED GOOD.
